Matrix transformations of power series

David Orwein, Amnon Jakimovski

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the sequence of transforms {gn) of a power series. We establish necessary and sufficient conditions on the matrix (bnk) for the sequence (gn) to converge uniformly on compact subsets of the disk Dp:= {z: |z| < P} to a function holomorphic on Dp.

Original languageEnglish
Pages (from-to)511-523
Number of pages13
JournalProceedings of the American Mathematical Society
Volume122
Issue number2
DOIs
StatePublished - Oct 1994

Keywords

  • Matrix transforms
  • Norlund
  • Power series

Fingerprint

Dive into the research topics of 'Matrix transformations of power series'. Together they form a unique fingerprint.

Cite this